[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 9, Issue 1 (1-2010) ::
3 2010, 9(1): 35-0 Back to browse issues page
Combined Leucopenia and Thrombocytopenia Are Possibly Adverse Events of Lamotrigine
H. A. Ebrahimi , M. J. Zahedi
Abstract:   (178 Views)
Normal 0 false false false MicrosoftInternetExplorer4 /* Style Definitions */ table.MsoNormalTable {mso-style-name:"Table Normal"; mso-tstyle-rowband-size:0; mso-tstyle-colband-size:0; mso-style-noshow:yes; mso-style-parent:""; mso-padding-alt:0cm 5.4pt 0cm 5.4pt; mso-para-margin:0cm; mso-para-margin-bottom:.0001pt; mso-pagination:widow-orphan; font-size:10.0pt; font-family:"Times New Roman"; mso-ansi-language:#0400; mso-fareast-language:#0400; mso-bidi-language:#0400;} Hematological side effects are rare with lamotrigine. We report two cases (two men; 46 years old and 65 years old) with epilepsy that developed combined leucopenia and thrombocytopenia after receiving low dose lamotrigine for a time. Three weeks after discontinuing lamotrigine, all of the hematological abnormalities disappeared. We suggest that combined leucopenia and thrombocytopenia is one of the side effects of lamotrigine that must be considered.
Full-Text [PDF 60 kb]   (148 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ebrahimi H A, Zahedi M J. Combined Leucopenia and Thrombocytopenia Are Possibly Adverse Events of Lamotrigine. 3. 2010; 9 (1) :35-0
URL: http://ijpt.iums.ac.ir/article-1-195-en.html


Volume 9, Issue 1 (1-2010) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.23 seconds with 33 queries by YEKTAWEB 3789